# SDR IPXA09556362

- Difficulty date: June 17, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Engine: Pwa PW2040
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

RT ENGINE LOST ALL OIL.  REMOVED AND REPLACED ENG PER TASK CARD 5001(PW).  ALL TESTS PERFORMED SERVICEABLE.
